Sur une extension du problème de Gleason dans les domaines pseudoconvexes
Annales de l'Institut Fourier, Volume 34 (1984) no. 4, p. 67-74
In this paper we prove that every fA (D ¯) has a decomposition f(z)-f(w)= i=1 n g i (z,w)(z i -w i ) with g i A (D×D ¯), for all pseudoconvex domains with real-analytic boundary, as well as for pseudoconvex domains for which the result holds true locally.
Dans cet article on montre que toute fA (D ¯) a une décomposition f(z)-f(w)= i=1 n g i (z,w)(z i -w i ) avec g i A (D×D ¯) pour les domaines pseudoconvexes à frontière réelle-analytique et aussi pour les domaines pseudoconvexes pour lesquels le résultat soit valable localement.
@article{AIF_1984__34_4_67_0,
     author = {Ortega, Joaquin M.},
     title = {Sur une extension du probl\`eme de Gleason dans les domaines pseudoconvexes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {34},
     number = {4},
     year = {1984},
     pages = {67-74},
     doi = {10.5802/aif.988},
     zbl = {0525.32017},
     mrnumber = {86c:32012},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1984__34_4_67_0}
}
Ortega, Joaquin M. Sur une extension du problème de Gleason dans les domaines pseudoconvexes. Annales de l'Institut Fourier, Volume 34 (1984) no. 4, pp. 67-74. doi : 10.5802/aif.988. http://www.numdam.org/item/AIF_1984__34_4_67_0/

[1] P. Ahern and R. Schneider, The boundary behavior of Henkin's kernel, Pacific Journal of Math., vol. 66, n° 1 (1976), 9-14. | MR 55 #8409 | Zbl 0356.32016

[2] E. Amar, ∂-cohomologie C∞ et Applications, Preprint, Université Orsay.

[3] K. Diederich and J. Fornaess, Pseudoconvex domains with realanalytic boundary, Annals of Mathematics, 107 (1978), 371-384. | MR 57 #16696 | Zbl 0378.32014

[4] A. Grothendieck, Opérations algébriques sur les distributions à valeurs vectorielles, Théorème de Künneth, Séminaire Schwartz (53-54), Exposé 24. | Numdam

[5] G. M. Henkin, Approximation of functions in pseudoconvex domains and Leibenzon's theorem, Bull. Aca. Sci., Ser. Math. Astron. et Phys., 19 (1971), 37-42. | Zbl 0214.33701

[6] P. Jakóbczak, On Fornaess imbedding theorem, Preprint. | Zbl 0579.32032

[7] N. Kerzman and A. Nagel, Finitely generated ideals in certain function algebras, J. Funct. Anal., (1971), 212-215. | MR 43 #929 | Zbl 0211.43902

[8] J. J. Kohn, Global regularity for ∂ on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc., 181 (1973), 273-292. | MR 49 #9442 | Zbl 0276.35071

[9] I. Lieb, Die Cauchy-Riemannschen Differentialgleichung auf streng pseudokonveksen Gebieten : Stetige Randwerte, Math. Ann., 199 (1972), 241-256. | MR 48 #6468 | Zbl 0231.35055

[10] B. Malgrange, Ideals of differentiable functions, Oxford University Press, 1966. | Zbl 0177.17902

[11] A. Nagel, Flatness criteria for modules of holomorphic functions on On, Duke Math. J., vol. 40 (1973), 433-448. | MR 49 #9256 | Zbl 0263.32004

[12] A. Nagel, On algebras of holomorphic functions with C∞-boundary values, Duke Math. J., 41 (1974), 527-535. | MR 50 #2560 | Zbl 0291.32023

[13] N. Øvrelid, Generators of the maximal ideals of A(D), Pac. Jour. Math., 39 (1971), 219-233. | MR 46 #9393 | Zbl 0231.46090